MathSciNet Relay Station
MathSciNet bibliographic data
MR1776964 (2001f:47112) 47L40 (46L05)
Donsig, Allan P.; Hopenwasser, Alan; Hudson, Timothy D.; Lamoureux, Michael P.; Solel, Baruch Meet irreducible ideals in direct limit algebras. Math. Scand. 87 (2000), no. 1, 27–63.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement